MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced persistent hyperglycemia while using ilet with fl3 cgm and an inset infusion set on the abdomen, including a cgm value near 400 mg/dl and subsequent fingerstick values up to 564 mg/dl, with an occlusion alert initially and a bent cannula (reported on a separate case) observed upon site removal that resolved after a full supply change; later, another supply change was performed, and glucose eventually trended to 180 mg/dl.No adverse clinical symptoms associated with hyperglycemia reported.Outcomes included no health consequences or impact.Investigation included communication with the patient and analysis of information provided by the user.Investigation of this case revealed no device problem found, with lack of effect due to insulin delivery interruption consistent with an infusion set issue and insufficient information regarding a specific device component.It was concluded, based on previously established findings for similar reports, that the cause was not established.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50935876
Report Number3019004087-2026-68172
Device Sequence Number9589351
Product Code QFG
UDI-Device Identifier00850050080206
UDI-Public00850050080206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Convatec Infusion Set - Inset
Patient Age78 YR
Patient SexFemale